# SDR Z5FA021209N337CS

- Difficulty date: May 12, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N337CS
- Make and model: Cessna 550
- Aircraft serial: 5501097
- Aircraft time: 3,550 hours, 2,729 cycles
- Engine: Pwa PW530A
- Engine time: 3,550 hours, 2,729 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 31J234711
- Part serial: F54769
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 3,550 hours, 2,729 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING APPROACH A LT GENERATOR FAIL WARNING APPEARED FOLLOWED BY A COMPLETE NR 1 ENGINE SHUTDOWN. THE CREW DECLARED AN EMERGENCY, PROCEEDED WITH THE APPROACH AND LANDED UNEVENTFULLY. THE LT ENGINE FUEL CONTROL WAS REPLACED AND GROUND RUNS ACCOMPLISHED WITH NO DISCREPANCIES NOTED. THE ACFT IS AWAITING A CREW FOR AN OPS CHECK FLIGHT BEFORE THE ACFT IS RETURNED TO SERVICE.  OPERATIONAL CHECK FLIGHT WAS PERFORMED BY FLIGHT CREW IN ACCORDANCE WITH CESSNA 550B MAINTENANCE MANUAL 71-01-02 WITH SATISFACTORY RESULTS AND AIRCRAFT WAS RETURNED TO SERVICE.
